Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Postpartum, rashes on arms, spreading, itchy, red raised bumps. Is it hormone related?

I am 9 weeks postpartum, and as of Sunday night have developed a rash on my arms. It started on my inside forearms and is now spreading towards my arm pits. It itches horribly, worse at night. It is red raised bumps and almost looks like poison ivy in appearance. Is this hormone related? Will it go away on its own, or should I contact my OB or family doc .
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
no actually these rashes is not directly related to thyroid profile but can be related to sex hormone level and you must go for some lab test like prothrombin time, bleeding time , cloting time, d dimer estimation ,platelet count, complete blood count, liver function test as these rashes can be due to several causes including you should consult a dermatologist with these reports.
thanks for consulting HCM.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor